# SDR UIEA2025080701091

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION - PERFORM EO 4453B761 PART 1-2 SPLICE FITTING INSPECTION FOUND L/H UP FITTING ONE HOLE SIZE UNCORRECT AT STA 2598 S-11 AREA( 1. ACCOMPLISHED EI #T2025A53M-1475 REV 1. 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
